MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PROTECTOR P20-O MULTIPACK; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PROTECTOR P20-O MULTIPACK; INTRAVASCULAR ADMINISTRATION SET
Model Number 515065
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd protector p20-o multipack the rubber stopper was pushed into the vial.There was no report of patient impact.The following information was provided by the initial reporter: when putting optima p20 protector onto the rituxan vial in the hood in pharmacy, the rubber stopper caved into the vial.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no physical samples were provided to our quality team for investigation.Three photos were provided which display the protector and vial inside a plastic bag.There is no damage or other defects that can be identified within the photo.A device history review was performed for lot 2203406, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Five retained samples of the same lot were used for additional evaluation.The product was visually inspected and no damage or defects were observed and all dimensional evaluations verified the product was within specifications.Functional testing was performed, connecting the protector sample to a vial, injector, and syringe per the instructions for use provided with the product.In all cases the protector was properly fitted to the vial, liquid was able to be drawn from the vial, and the product functioned as intended.Product is visually and functionally tested throughout manufacturing according to procedure, ensuring the quality and functionality of the device, including verification that all critical dimensions are within specification, no issues related to the reported issue were noted.Based on our investigation we cannot identify a root cause related to our manufacturing process at this time.

Brand Name
BD PROTECTOR P20-O MULTIPACK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15782769
Report Number3003152976-2022-00507
Device Sequence Number20518461
Product Code ONB
UDI-Device Identifier00382905150654
UDI-Public(01)00382905150654
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Model Number515065
Device Catalogue Number515065
Device Lot Number2203406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown